# SDR CVGA20250401001

- Difficulty date: March 28, 2025
- Submitted: April 1, 2025
- Operation: Air carrier
- Aircraft: N824UP
- Make and model: Beech B300
- Aircraft serial: FL923
- Aircraft time: 7,810 hours, 6,759 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Unknown
- Condition: Unknown
- Location: Steering
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

VERY HARD TO GET AIRCRAFT TO TURN RIGHT DURING TAXI HAD TO SHUT DOWN AIRCRAFT BEFORE GETTING TO PARKING SPOT HAD TO SHUT DOWN AIRCRAFT TO GET TOWED INTO THE SPOT RIGHT BRAKE WAS GOING TO THE FLOOR AND WASN'T DOING ANYTHING. INSPECTED BRAKE SYSTEM FOR ANY LEAKS OR DISCREPANCIES. INSPECTED RUDDER PEDAL AND STEERING LINKAGES FOR ANY SIGNS OF DAMAGE. NO DISCREPANCIES NOTED AT THIS TIME. PERFORMED MULTIPLE TAXI/STEERING CHECKS, COULD NOT DUPLICATE. ALL OPS CHECKS GOOD AT THIS TIME. WORK PERFORMED IAW KING AIR B300 MM CH. 32-40-00 AND 27-20-00.
